Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 312, Number 1

All articles in this issue are freely accessible.

Ergodic attractors
Charles Pugh and Michael Shub.
Trans. Amer. Math. Soc. 312 (1989), 1-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983869
Semicharacteristics, bordism, and free group actions
James F. Davis and R. James Milgram.
Trans. Amer. Math. Soc. 312 (1989), 55-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 956031
Determinacy of sufficiently differentiable maps
Alan M. Selby.
Trans. Amer. Math. Soc. 312 (1989), 85-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937251
The spectrum of the Schrödinger operator
Martin Schechter.
Trans. Amer. Math. Soc. 312 (1989), 115-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955491
Rigidity for complete Weingarten hypersurfaces
M. Dajczer and K. Tenenblat.
Trans. Amer. Math. Soc. 312 (1989), 129-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 956030
Quadrature and harmonic $L^{1}$-approximation in annuli
D. H. Armitage and M. Goldstein.
Trans. Amer. Math. Soc. 312 (1989), 141-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949896
Deforming a PL submanifold of Euclidean space into a hyperplane
Jože Vrabec.
Trans. Amer. Math. Soc. 312 (1989), 155-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937253
Holomorphic foliations in ruled surfaces
Xavier Gómez-Mont.
Trans. Amer. Math. Soc. 312 (1989), 179-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983870
Singularities of the scattering kernel and scattering invariants for several strictly convex obstacles
Vesselin M. Petkov and Luchezar N. Stojanov.
Trans. Amer. Math. Soc. 312 (1989), 203-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929661
Some families of isoparametric hypersurfaces and rigidity in a complex hyperbolic space
Micheal H. Vernon.
Trans. Amer. Math. Soc. 312 (1989), 237-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983871
Summation, transformation, and expansion formulas for bibasic series
George Gasper.
Trans. Amer. Math. Soc. 312 (1989), 257-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953537
Well-quasi-ordering infinite graphs with forbidden finite planar minor
Robin Thomas.
Trans. Amer. Math. Soc. 312 (1989), 279-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 932450
Nearly representable operators
R. Kaufman, Minos Petrakis, Lawrence H. Riddle and J. J. Uhl.
Trans. Amer. Math. Soc. 312 (1989), 315-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951887
A separable space with no remote points
Alan Dow.
Trans. Amer. Math. Soc. 312 (1989), 335-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983872
Digital representations using the greatest integer function
Bruce Reznick.
Trans. Amer. Math. Soc. 312 (1989), 355-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954602
Generalizations of the stacked bases theorem
Paul Hill and Charles Megibben.
Trans. Amer. Math. Soc. 312 (1989), 377-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937245
Harnack’s inequality for degenerate Schrödinger operators
Cristian E. Gutiérrez.
Trans. Amer. Math. Soc. 312 (1989), 403-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948190
The uniform bound problem for local birational nonsingular morphisms
Bernard Johnston.
Trans. Amer. Math. Soc. 312 (1989), 421-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983873